# SDR REXA2013012700072

- Difficulty date: January 24, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 21,052 hours, 18,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS CRACKED AT FS 484, LBL 36 AND FS 484, RBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
